# SDR P5CA2017080400250

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,334 hours, 19,758 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Part number: 2226V88475
- Condition: Defective
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU OIL QTY LOW AT ARRIVAL. REPLACED PACKING AT CAP AND ADJUSTED HANDLE TENSION CHECKS NORMAL PER AMM 49-11-00.
